# SDR CALA2025082908276

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 28,930 hours, 10,713 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EMERG EXIT HANDLE UNDER WINDSCREEN PROTRUDING FOUND R2 WINDOW EMERGENCY EXIT HANDLE FLIPPED UPSIDE DOWN.  RESEATED, VERIFIED SPRING PULLS HANDLE FLUSH AT THIS TIME, HANDLE OPS CHECKED GOOD IAW AMM 56-12-11-710-803,  OK TO CONTINUE
